# SDR ASAA2019021628213

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 11,892 hours, 3,898 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD NO. 1 ENGINE ALL SPACERS WERE DIFFICULT TO REMOVE PER TSR AND WHILE INSPECTING SPACERS FOUND NR 3 & NR 14 SPACERS ELASTOMERS DISBONDED. GROUNDED - YES. PER INSPECTION, SPACERS REPLACED.
